# SDR 2003FA0000194

- Difficulty date: February 12, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N2159H
- Make and model: Piper PA-28-161
- Aircraft serial: 287916192
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 78738002
- Condition: Cracked
- Location: Mlg
- Part time: 13,331 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION, BOTH LOWER AXEL STUBS (INNER PORTION OF LOWER STRUT ASSY.)  WERE FOUND CRACKED.  POSSIBLE JUST NORMAL FATIGUE VS. HARD LANDING DAMAGE.  BOTH ARE BELIEVED TO BE ORIGINAL EQUIPMENT.  AIRCRAFT IS FLIGHT SCHOOL TRAINING AIRCRAFT.  COULD HAVE THOUSANDS OF LANDINGS ON IT.
